# SDR USAA050193

- Difficulty date: January 17, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957
- Condition: Corroded
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED 1 INCH BY 2 INCH AREA AROUND NUT PLATE, AFT CARGO THRESHOLD WEB STATION 800 TO 833 PLATE.  CORROSION LEVEL 1.  REMOVED WEB AND REPLACED WITH NEW WEB PER SRM 53-60-15, 51-40-02.  (M)
